EconPapers    
Economics at your fingertips  
 

Chaotic analysis of traffic time series

Pengjian Shang, Xuewei Li and Santi Kamae

Chaos, Solitons & Fractals, 2005, vol. 25, issue 1, 121-128

Abstract: In this paper, we applied non-linear time series modeling techniques to analyze the traffic data collected from the Beijing Xizhimen. The results indicated that chaotic characteristics obviously exist in the traffic system; techniques based on phase space dynamics can be used to analyze and predict the traffic speed.

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077904006472
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:25:y:2005:i:1:p:121-128

DOI: 10.1016/j.chaos.2004.09.104

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:25:y:2005:i:1:p:121-128